U.S. doctors online nowAsk doctors free
A 39-year-old male asked:

i accidentally took tylenol (acetaminophen) cold and sinus with other cough medicine, now i can't sleep and have difficultly of breathing, what will i do?

1 doctor answer3 doctors weighed in
Dr. TRUC DAO
Dr. TRUC DAO answered
Psychiatry 37 years experience
Sinus med and insomn: Sinus medications can prevent you from sleeping. If you cannot sleep with coffee then you will not sleep with sinus meds (sudafed for example). For decongestant at night use Benadryl (diphenhydramine) and use sudafed (or equivalent) only strictly in daytime. If you cough more at night than daytime then you need a brocho-dilator to open your airways to stop coughing. Good doctors do not prescribe cough sirop.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.